# SDR CALA2017031300588

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 67,645 hours, 9,433 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Module
- Part number: C17001BA01
- Part serial: 2855
- Condition: Faulty
- Location: Right
- Part time: 62,056 hours, 9,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GOT ALT DISAGREE EICAS. F/O WAS 3 TO 500 FT BELOW CAP T SIDE AND FLUCTUATING. EMERGENCY DECLARED.  REMOVED AND REPLACED RT ADM PER 34-26-03-401. GRND CKS OK.
